Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had LEEP done. Intercourse led to pain. Had blood discharge after emptying bladder. What now?

I had a LEEP done 7 months ago, and had been non sexually active until a month ago. During intercourse there was pain. After intercourse a few days later I started to have vaginal discharge , light/not cloudy yellow discharge, and it would leak out several times a day. It later became heavyier but then switched to a light blood discharge. At this time I had been on antibiotics , I am currently off of them now. For several weeks now I have had blood clots and bloody discharge after emptying my bladder and the feeling of a possible UTI (but that comes and go). I have had STD tests and everything was negative. What should I be concerned about at this point? ** I am deployed in Afghanistan, so the doctors here are not specialist, and havent given me much advice.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
The presence of vaginal discharge is suggestive of infection.
Examination of the vaginal discharge is required to look for evidence of infection.
A course of antibiotics will clear away infection if present.
As you have mentioned that you have already taken a course of antibiotics, the infection must have cleared away.
The problem of blood clots after urinating suggests a pathology in the urinary tract rather than in the reproductive tract.
A urine examination - routine and microscopy are required.
A cystoscopy to view the inner walls of the urinary bladder is required.
An ulceration, growth, papilloma or a cancerous lesion may be present and this is the cause of blood in urine.
You need to consult an urologist for cystoscopy.

Thanks and take care
Dr Shailja P Wahal
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor